# SDR DALA2025020600945

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 75,134 hours, 9,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 CABIN FOOR BEAM UPPER SURFACE FOUND 01EA FASTENER HOLE CORROSION FR11 TO FR11A, CL, Y0. CORRECTIVE ACTION: R/R SEAT TRACK AT FR11 TO FR19 CL PER A330 SRM 51-72-11. (0797910)
